Out of stock
SKU
10621
KD0.41

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Syrup is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 120MG SYRUP

ADOL SYRUP 60 ML

SKU 10621
KWD 0.41
Size: 60 مل.

In stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever Adol Syrup is used as pain reliever for mild to moderate pain as well as teething pain It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 120MG SYRUP

relieve different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and teething pain. It also relieves discomfort that accompanies cold, flu, and sore throat.

Size

60 مل.

Directions of use

Always use the spoon supplied with this pack. Do not overfill the spoon. Shake the bottlefor at least 10 seconds before use.

Active Ingredients

120 mg / 5 ml Paracetamol

Indication

Anti-Pyretic AnalgesicAnti - Inflammatory

Write Your Own Review
You're reviewing:ADOL SYRUP 60 ML
Your Rating